Helped Over 500,000 patients with 98%+ satisfaction.

Connect & Get Personalized 1-to-1 Answers from Expert Doctors

DoctorSpring > Question Home

Skin coloured bumps on penis and anal discomfort with conjunctivitis

Resolved Question:

Please type your questions here. You can choose the specialty and upload reports in next step...

Category: Sexually Transmitted Diseases(STD)Specialist

Ask Your Own Question

Category: Cosmetic and Plastic Surgeon
 19 Doctors Online

Hello,

I see you have uploaded a picture. Please complete your query by adding your question and relevant medical, sexual history. You could also upload more pics, if needed. This information would help the STD specialist to make best assessment.

The option to add more information is available at the bottom of the page by clicking ask follow-up question.

Thank you
In-house Physician


Patient replied :

Sorry , I had written a question but its erased. But thank you , well I don't know if you can tell from the picture , but I have skin color bumps on head of penis other symptons include Penis discomort tingling , Anus discomfort , had very little penis discharge & had conjunctitivis in both eyes. Got tested for chlamyida , gonorrhea , & shyphillis all negative. Conjunctivitis went away , penis tingling discomfort went away but return with anus discomfort. Also had a swollen lymph node in gential area but it went down. I did receive two red pills from std clinic doctor two weeks ago it helped but symptons returned but they aren't as bad. Can this be herpes ? Hpv ? Any ideas ? & thank you


Hello,

Thanks for your query at DoctorSpring. I can understand your concern.

This doesn't seem to be a STD, from the history it seems to be either Behcet's disease or Reiter's disease which could result in all the symptoms that you have mentioned.

However, its important to get yourself evaluated from your doctor first in order to rule out the above conditions.

The diagnosis is by physical examination and by doing a skin biopsy.

The treatment would be application of steroid antibiotic combination cream and long term antibiotics or other medications depending on the diagnosis made, as the treatment for both would vary.

I hope my suggestions are useful to you. Please let me know if you have any queries.

Take care


Dr. Kruti Jobanputra Banodkar
Category: Cosmetic and Plastic Surgeon
Experience: 
Diploma in Dermatology - Royal College Of Physicians & Surgeons Of Glasgow, UK , 2010
Residency - DNB, Dermatology -  K.J Somaiya Hospital, Mumbai, 2009
Medical School & Internship - MBBS - Dr. D . Y . Patil Medical College, Mumbai, 2004
Dr. Kruti Jobanputra Banodkar and 4 other Medical Specialists are ready to help you

Users who read this, also read:

Make informed and better medical decisions.

Join the 500,000 people who found a smarter, quicker way to get Answers, Recommendations & Expert Opinions.

Expert Doctors at fingertips

Recommendation on next step. Second-opinion.Multi-specialty.

Save Time

Average time for answers: 6 hours.

Save Money

$35 for typical specialist consult vs. $120 for a local appointment.

Free Follow-ups

Clarify, ask further questions for free in private conversation.

100% Satisfaction

Money back guarantee for the 1st reply. MEDNET Quality Board.

Start My Consultation

CHAT NOW

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in news